Title of article :
The asymptotic joint normality of the numbers of upper records, lower records and inversions in a random sequence
Author/Authors :
Chao، Chern-Ching نويسنده , , Chen، Yi-Liang نويسنده , , Cheng، Wei-Hou نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2003
Pages :
-256
From page :
257
To page :
0
Abstract :
We describe an algorithm to obtain additive trees based upon the preservation of the clusters structure and the minimization of the stress measure between the additive distance and the best linear combination of the initial dissimilarity. For the proposed method we introduce a hypothesis test to evaluate the statistical significance of the additive structure and perform a first simulation study to evaluate the percentage reduction in stress.
Keywords :
Asymptotic joint normality , martingale central limit theorem
Journal title :
JOURNAL OF APPLIED PROBABILITY
Serial Year :
2003
Journal title :
JOURNAL OF APPLIED PROBABILITY
Record number :
78366
Link To Document :
بازگشت